Some comments on infinite Boolean functions

Tom 94 / 2002

Udayan B. Darji, Chris Freiling, R. Daniel Mauldin Colloquium Mathematicum 94 (2002), 235-241 MSC: Primary 54H05. DOI: 10.4064/cm94-2-6

Streszczenie

We introduce infinite Boolean functions and investigate some of their properties.

Autorzy

  • Udayan B. DarjiDepartment of Mathematics
    University of Louisville
    224 Natural Sciences Building
    Louisville, KY 40292, U.S.A.
    e-mail
  • Chris FreilingDepartment of Mathematics
    University of California
    5500 University Parkway
    San Bernardino, CA 92407, U.S.A.
    e-mail
  • R. Daniel MauldinDepartment of Mathematics
    University of North Texas
    P.O. Box 311430
    Denton, TX 76203-1340, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek